Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Just Started and having trouble Chotzy

Posted by Arrianna on October 16, 2003, at 11:30:47

In reply to Just Started and having trouble, posted by Chotzy on October 16, 2003, at 10:30:41

Sounds like you are suffering from the initial SE's of Lex. Nausea and lack of sexual interest. That is completely normal.

I, among others, have encountered these problems when first starting. We also made it through them, too, as you will, too, as long as you just hang in there!!

Take it easy and get as much rest as you can. Your body may be telling you something.

Keep us posted,
Arrianna


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Arrianna thread:109458
URL: http://www.dr-bob.org/babble/20031015/msgs/270010.html